# SDR USAAD00122

- Difficulty date: August 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISCO639
- Condition: Discharged
- Location: Cargo Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND THE LEFT NACELLE EMERGENCY LIGHT AND FORWARD PASSENGER CABIN FLOOR LEVEL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY FOR THE LEFT NACELLE EMERGENCY LIGHT AND THE BATTERY PACK AND CHARGER FOR THE PASSENGER CABIN FLOOR LEVEL EMERGENCY LIGHTS.  (M)
